# SDR NX4R000014

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: General aviation
- Aircraft: N483ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10546
- Aircraft time: 3,235 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105364
- Condition: Frayed
- Location: Ailerons
- Part time: 3,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AILERON CABLE PN-0510105-364 WAS FRAYED AND WORN SHOWING BROKEN STRANDS AT FUSELAGE STATION 65.33 WHERE THE CABLES PASS THOUGH THE 3 CEILING MOUNTED NYLON PULLEYS.
